# SDR SIMA20140131008

- Difficulty date: January 31, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 23,388 hours, 19,881 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT NR 1 ENG SMOKING AFTER SHUTDOWN FOR 15 MINUTES.  IAW ETN-EM-79-015 REV 5  SHAFT PLUG WAS CHANGED 22.13 HRS AGO.  IAW ETN STEP 13 THE RTBS & THE THIRD STAGE BLADES ARE DRY.  R&R THE ENGINE DUE TO A NR 7 CARBON SEAL.  REMOVED AND REPLACED LT ENG S/N CAE312737 IAW W/C 71-000-00 SEE NRWC 699-CMI-01626 FOR OPC /LEAK CHECK TDMI RESTORED. END
